Advanced search
1 file | 55.05 KB

Interpolating between the arithmetic-geometric mean and Cauchy-Schwarz matrix norm inequalities

(2015) OPERATORS AND MATRICES. 9(2). p.475-479
Author
Organization
Abstract
We prove an inequality for unitarily invariant norms that interpolates between the Arithmetic-Geometric Mean inequality and the Cauchy-Schwarz inequality.
Keywords
Eigenvalue inequality, matrix norm inequality, OPERATORS

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 55.05 KB

Citation

Please use this url to cite or link to this publication:

Chicago
Audenaert, Koenraad. 2015. “Interpolating Between the Arithmetic-geometric Mean and Cauchy-Schwarz Matrix Norm Inequalities.” Operators and Matrices 9 (2): 475–479.
APA
Audenaert, Koenraad. (2015). Interpolating between the arithmetic-geometric mean and Cauchy-Schwarz matrix norm inequalities. OPERATORS AND MATRICES, 9(2), 475–479.
Vancouver
1.
Audenaert K. Interpolating between the arithmetic-geometric mean and Cauchy-Schwarz matrix norm inequalities. OPERATORS AND MATRICES. 2015;9(2):475–9.
MLA
Audenaert, Koenraad. “Interpolating Between the Arithmetic-geometric Mean and Cauchy-Schwarz Matrix Norm Inequalities.” OPERATORS AND MATRICES 9.2 (2015): 475–479. Print.
@article{5986964,
  abstract     = {We prove an inequality for unitarily invariant norms that interpolates between the Arithmetic-Geometric Mean inequality and the Cauchy-Schwarz inequality.},
  author       = {Audenaert, Koenraad},
  issn         = {1846-3886},
  journal      = {OPERATORS AND MATRICES},
  keyword      = {Eigenvalue inequality,matrix norm inequality,OPERATORS},
  language     = {eng},
  number       = {2},
  pages        = {475--479},
  title        = {Interpolating between the arithmetic-geometric mean and Cauchy-Schwarz matrix norm inequalities},
  url          = {http://dx.doi.org/10.7153/oam-09-29},
  volume       = {9},
  year         = {2015},
}

Altmetric
View in Altmetric
Web of Science
Times cited: